# SDR ALGA201203021201

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N410AL
- Make and model: Bell 407
- Aircraft serial: 53482
- Aircraft time: 1,919 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Worn
- Location: Impeller
- Part time: 1,919 hours
- Component: Impeller, Allsn
- Component part number: 23065591
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPELLER NR 1 BEARING STUB SHAFT HAS EXCESSIVE WEAR FROM MATING RING.
